# SDR MALA975347

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404XJ
- Make and model: Saab 340B
- Aircraft serial: 340B404
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 65111
- Condition: Failed
- Location: Lavatory
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 3157 - LAVATORY SMOKE DETECTOR LIGHT ILLUMINATED AT THE GATE.  MAINTENANCE REMOVED AND REPLACED LAVATORY LIGHTING BALLAST.  ALL CHECKS GOOD.  (X)
